# SDR R61A2021073100614

- Difficulty date: July 27, 2021
- Submitted: July 31, 2021
- Operation: Air carrier
- Aircraft: N741YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000653
- Aircraft time: 10,344 hours, 6,860 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 17119903401
- Condition: Cracked
- Location: Lg Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND REF DMI# R620397/2 LH GEAR WELL FR 52 CRACK. LENGTH 1.00" REPLACED FR 52 PN 171-19903-401 IAW SRM 51-42-01, 51-43-03 SEE AAR NRC# 4500943-1000-0001. AC REMAINS IN YQG FOR COMPLETION.
